A sage implementation for DD-finite functions release_mue55lmlizdlfch73olxw3twma

by Antonio Jiménez-Pastor

Published in ACM Communications in Computer Algebra by Association for Computing Machinery (ACM)
ISSN-L 1932-2232
Volume 53
Page(s) 53-56
Release Date 2019-11-08
Publisher Association for Computing Machinery (ACM)
Primary Language en (lookup)

Known Files and URLs

There are no accessible files associated with this release. You could check other releases for this work for an accessible version.

No Full Text Available "Save Paper Now"
Know of a fulltext copy of on the public web? Submit a URL and we will archive it
Type  article-journal
Stage   published
Date   2019-11-08
Container Metadata
Unknown OA Status
Not in DOAJ
ISSN-L:  1932-2232
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
As JSON object via API